# SDR SWIA202266196

- Difficulty date: June 14, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR BEAM IS CORRODED INBOARD SIDE BETWEEN F.S. 473 TO F.S. 484.     (C-CHECK RO 7/26/2022)    REPAIRED RBL9 FLOOR BEAM UPPER FLANGE BETWEEN FS473.15- FS499 IAW MHIRJ REO 601R-53-41-3038. REV.-- DATED 2022-06-29. FORM M-337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS.
